MAUDE Adverse Event Report: SOPHYSA SOPHY; SOPHYSA ADJUSTABLE VALVE

SOPHYSA SOPHY; SOPHYSA ADJUSTABLE VALVE
Model Number SM8
Medical Device Problem Codes Decrease in Pressure (1490); Pressure Problem (3012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 09/06/2016
Type of Reportable Event Malfunction
Event or Problem Description
Suspision of chronic hypodrainage, despite the valve being in the low position.The valve had to be explanted.
 
Additional Manufacturer Narrative
The marks observed on the inlet connector lead us to suspect the use of metallic pliers during the manipulation of the valve.The use of such pliers is inadvisable because it can cause a loosening of the connector, leading to the uncalibration of the valve.The instruction for use of the sm8 valve contains a precaution against the use of metallic pliers.
 
Event or Problem Description
Suspicion of chronic hypodrainage, despite the valve being in the low position.The valve had to be explanted.

Brand Name
SOPHY
Common Device Name
SOPHYSA ADJUSTABLE VALVE
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
MDR Report Key6026372
Report Number3001587388-2016-16395
Device Sequence Number868584
Product Code JXG
UDI-Device Identifier03760124131093
UDI-Public3760124131093
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/01/2017
Device Model NumberSM8
Device Catalogue NumberSM8
Device Lot NumberZ0115
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/13/2016
Supplement Report FDA Received Date11/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR